# SDR SIMA200435803

- Difficulty date: December 19, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 8,459 hours, 8,903 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND THE FORWARD CABIN FLOOR OMEGA SHAPE CORRODED.  REPAIRED FORWARD LT CABIN OMEGA SHAPE AT FRAME 20 CROSSBEAM ATTACH JUNCTION IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (SW21200501985) (K)
